# SDR MWEA010385

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911426
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 710-722 BETWEEN LONGERONS 8 TO 11 RIGHT. X=.024, D=3 INCHES.  REMOVED OIL CAN AREA, FABRICATED REPAIR DOUBLER AND FINGER DOUBLER, FABRICATED 4 SHIMS, INSTALLED REPAIR DOUBLER AND SHIMS.
